# SDR DHL2008F00043

- Difficulty date: September 18, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR NR 2 OUTER SKIN WITH DOUBLE HOLES AT BS 950F + 8 BETWEEN UPPER FRAME AND BEAM NR 1.  REPAIRED LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR NUMBER 2 OUTER SKIN SECTION FROM BS 950F+3.5 TO BS 950F + 10.5 BETWEEN UPPER FRAME AND BEAM NUMBER 1 DUE TO SKIN WITH DOUBLE HOLES IAW SRM 52-00-3, FIG 4.  (K)
